# SDR CA150325026

- Difficulty date: March 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 39,899 hours
- Engine: Ge CFM567B24
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Failed
- Part time: 40,690 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, GOING THROUGH CLOUD, AT APPROXIMATELY 20,000`, THE CAPTAINS AIRSPEED ROLLED BACK TO 124 KNOT.  AT THAT TIME THE INDICATED AIRSPEED DISAGREE AND ALTITUDE DISAGREE WARNINGS LIGHTS ILLUMINATED.  THE ELECTRICAL ENGINE CONTROL ALSO WENT INTO ALTERNATE MODE.  WINDS ERROR WAS DISPLAYED ON BOTH NAVIGATION DISPLAYS, THE CAPTAINS READ 350 KNOT WIND AND THE F/O READ 25- KNOT WIND.  NO PREDICTIONS ON FMC PROGRAM PAGE. A DECISION WAS MADE TO DO AN AIR TURN BACK. AT 8,000`, IN THE RAIN, SYSTEM RETURNED TO NORMAL OPS.  TESTING FOUND: THE LT & RT ADIRU BITE SHOWED NO CURRENT OR LOGGED FAULTS.  ELECTRICAL ENGINE CONTROL BITE FOUND FAULTS ADIRU 1 AND 2 TOTAL PRESSURE DATA DISAGREE CODE 73-31641/73-34642 ON LEG 1.  DUE BITE FOUND AIRSPEED DISAGREE CODE 31-65060 ON, LEG 1.  FIM 73-28/803 WAS CARRIED OUT WITH NO FAULT FOUND.  ALSO CARRIED OUT FIM TASK 31-62/876 AND THE CAPTAIN PITOT PROBE HEATER RESISTANCE WAS FOUND LOW, 17OHMS, AND SHORTED TO BASE.  THE CAPTAIN PITOT PROBE WAS REPLACED AND CHECKED SERVICEABLE IAW AMM 34-11-01. REMOVE PN: 0851HT-1, SN: 224721 INSTALLED HOURS 40690:15 CYCLES 18932, DAYS 4146.
